# SDR MWEA070037

- Difficulty date: February 25, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 9,384 hours, 5,095 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Probe
- Part number: 102JD2FE
- Part serial: 92592
- Condition: Failed
- Location: Ram Air Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAM AIR TEMPERATURE FAIL ON THE ANNUNCIATOR.  REMOVED AND REPLACED RAM AIR TEMPERATURE PROBE.
